# SDR A6WA202101178074

- Difficulty date: December 15, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Door
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Fs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR HAS A CRACK ON THE FORWARD SIDE PANEL OF UPPER STEP FS320.10.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGE OF MAIN ENTRY DOOR FORWARD SIDE PANEL OF UPPER STEP FS320.10, DIMENSIONS L= 12.00Ï¿½ X W= 6.00Ï¿½. FABRICATED 1 WEB REPLACEMENT L=13.00Ï¿½ X W= 3.50Ï¿½ AND 3 DOUBLERS DIMENSIONS, L=12.00Ï¿½ X W=8.50Ï¿½, L= 6.00Ï¿½ X W=3.50Ï¿½ AND L= 6.00Ï¿½ X  W=3.50Ï¿½. PERFORMED HFEC TO CUTOUT EDGES AND FABRICATED PARTS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED AWA SUPPLEMENTAL NO. 13-134 DATE OF ISSUE 12/9/2013. WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD NO. 20478, TT: 39682:59 TC: 38340.
